# SDR MWEA060304

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 53,396 hours, 45,851 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5910413508
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CONTROL TAB HAS 1 INCH SIZE DAMAGE ON TRAILING EDGE.  APPEARS TO BE MELTED.  FABRICATED AND INSTALLED DOUBLER.
